# SDR AMTA200600186

- Difficulty date: March 23, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N522TZ
- Make and model: Boeing 757*
- Aircraft serial: 32586
- Aircraft time: 15,584 hours, 5,020 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING CORROSION APROX 2.5 L X .5 W ON BOTH UPPER FWD AND AFT CORNERS OF AFT CARGO DOOR IN 4 AREAS.  CORROSION FOUND TO BE OUT OF LIMITS SRM, ORIG THICK .032 MTL LOSS, .020.  REMOVED AND REPLACED SEAL DEPRESSORS IAW SRM.  (K)
